MathSciNet Relay Station
MathSciNet bibliographic data
MR2737261 (2012b:35183) 35L45 (35S10)
Rauch, Jeffrey Precise finite speed and uniqueness in the Cauchy problem for symmetrizable hyperbolic systems. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1161–1182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement